On a Set of Rings Contained in a Field of Rational Functions.
Mathematische Annalen, Tome 133 (1957), pp. 41-51
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1957__133_160535,
author = {F.J. Terpstra},
title = {On a {Set} of {Rings} {Contained} in a {Field} of {Rational} {Functions.}},
journal = {Mathematische Annalen},
pages = {41--51},
year = {1957},
volume = {133},
zbl = {0081.03701},
url = {http://geodesic.mathdoc.fr/item/MAN_1957__133_160535/}
}
F.J. Terpstra. On a Set of Rings Contained in a Field of Rational Functions.. Mathematische Annalen, Tome 133 (1957), pp. 41-51. http://geodesic.mathdoc.fr/item/MAN_1957__133_160535/